# SDR AALA20130430018

- Difficulty date: April 24, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 39,380 hours, 16,219 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND IN FLOORBEAM AT STATION 727B LEFT BUTTLINE 24.75.  ACCOMPLISHED SPLICE REPAIR PER EA B737-53-029600.
